# SDR SWAA2022110358381

- Difficulty date: October 10, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP CEILING PANEL BATTERY PACK LH AT FWD GALLEY AREA (1 EA) 2022-576232 / [01] REPLACED CEILING PANEL BATTERY PACK LH AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-06-960-805;[02] CORRECTED STEP 1 REPLACED CEILING PANEL BATTERY PACK LH AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-06-960-805 PERFORMED TEST IS OK;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
